# SDR P5CA9801274

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B MIDFLAP INBOARD MOST FRAME CRACKED.  STOPPED DRILLED CRACK AND FABRICATED DOUBLER AND TREATED, PRIMED AND INSTALLED IAW SRM 51-40-03.
